# SDR SWA980683

- Difficulty date: April 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N667SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23063
- System (JASC): 2565 · Escape Slide
- Part: Slide Bottle
- Part number: 61620468
- Condition: Low
- Location: Cabin Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON CHECK, FOUND EMERGENCY EVAC, FWD SLIDE BOTTLE LOW.  REMOVED AND REPLACED PER BOEING MM.
